| Catalog Number |
20-475 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a bilateral -side ruptures per mammogram implant exchange.Device remains implanted.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed broken device assessed as fold flaw opening.Additional observations: stress marks observed.No further actions are required as no manufacturing issues are observed.
Event or Problem Description
Healthcare professional reported a left side rupture per mammogram implant exchange.Device has been explanted and replaced.